# SDR USAA2008120392177

- Difficulty date: December 2, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 71,547 hours, 43,858 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Part time: 19,730 hours, 12,325 cycles
- Component: Flap
- Component part number: 6546435304
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DAILY - MAJOR REPAIR - RIGHT OUTBOARD AFT FLAP DISBOUNDED.  REPLACED RIGHT OUTBOARD AFT FLAP IAW US AIRWAYS TASK CARD R3M27034.
